| Model Number |
44585 |
| Medical Device Problem Codes |
No Display/Image (1183); Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The nova max link blood glucose monitor is expected to be returned for evaluation.
Event or Problem Description
The complainant stated the last digit is missing from the results segment.
Additional Manufacturer Narrative
The customer's complaint is confirmed.The plastic screen/cover of the lcd display is cracked on the upper right corner.The lcd is missing the following segments: all segments of the date characters.All segments of the third number.Battery icon,ctl and decimal point segments.Damage of this nature is consistent with the meter having been dropped.The dhr for the meter was complete and contained all relevant data indicating the product put into finished goods met all specifications.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.File attachments.